# SDR COMA0860253

- Difficulty date: May 21, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 35,084 hours, 32,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3401225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP BENEATH WINDSHIELD LOWER SIDE POST FITTINGS CRACKED.  REMOVED AND REPLACED STRAP BENEATH LOWER POST IAW SRM 51-42-21.
